By Topic

A New Family of p -Ary Sequences With Low Correlation Constructed From Decimated Sequences

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Yongbo Xia ; Department of Mathematics and Statistics, South-Central University for Nationalities, Wuhan, China ; Shaoping Chen

In this paper, for an odd prime p and an integer n \geq 3 , a new family of p -ary sequences of period {{p^{n}-1} \over {2}} with low correlation is constructed. The new family is constructed by shifts and additions of two decimated sequences of a p -ary m -sequence, and its family size is 2(p^{n}-1) . The complete correlation distribution of this new family is derived. It is also shown that the family is optimal with respect to the parameter \theta_{{\rm \rms}} , which denotes the root mean square of all nontrivial correlations. Compared with the known sequence families, our sequence family is new and has a larger family size, which is four times of its period.

Published in:

IEEE Transactions on Information Theory  (Volume:58 ,  Issue: 9 )